# SDR AALA202305108409

- Difficulty date: March 30, 2023
- Submitted: May 10, 2023
- Operation: Air carrier
- Aircraft: N359PX
- Make and model: Boeing 737823
- Aircraft serial: 31280
- Aircraft time: 14,842 hours, 6,341 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EXTERNAL POWER ACCESS RECEPTACLE AREA HAS EDGE DAMAGE TO LOWER EDGE OF SURROUND OPENING. SMALL CRACK 3/4 INCH LONG ON FORWARD SIDE. **SUPPLEMENTAL REPORT FOR AALA202304038409: REPAIRED DAMAGED AREA IAW SRM 53-10-15-1A-4** (CLOSED)
